# SDR QZJA20201119002

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N1SH
- Make and model: Raythn 390
- Aircraft serial: RB117
- Aircraft time: 4,024 hours, 4,094 cycles
- Engine: Wilint FJ442A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3903850350003
- Part serial: 0596
- Condition: Intermittent
- Location: Engine
- Part time: 890 hours, 1,019 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON NOVEMBER 17, 2020 THE PILOT REPORTED: ABORTED THE TAKEOFF AT KABQ AT APPROXIMATELY 1712Z IN N1SH DUE TO A LOUD RUSHING OF AIR NOISE IN THE COCKPIT, FOLLOWED BY A LOT OF HOT AIR ENTERING THE COCKPIT.  THIS HAPPENED AS THE THROTTLES WERE BROUGHT TO THEIR T/O POSITION.  ELECTED TO ABORT THE T/O AS THIS WAS NOT A NORMAL CONDITION.  UPON EXITING THE RUNWAY AND TAXIING, CYCLED THE THROTTLES AND RAN A PRESSURIZATION TEST AND BLEED AIR TEST AND ALL WAS NORMAL.  ALL OTHER INDICATIONS WERE NORMAL.  TAXIED BACK FOR ANOTHER TAKEOFF ATTEMPT WHICH WAS WITHOUT INCIDENT.
